Integral isoperimetric transference and dimensionless Sobolev inequalities

Joaquim Martín, Mario Milman

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

Abstract

© 2014, Universidad Complutense de Madrid. We introduce the concept of Gaussian integral isoperimetric transfer and show how it can be applied to obtain a new class of sharp Sobolev-Poincaré inequalities with constants independent of the dimension. In the special case of Lq spaces on the unit n-dimensional cube our results extend the recent inequalities that were obtained in Fiorenza et al. (2012) using extrapolation.
Original languageEnglish
Pages (from-to)359-392
JournalRevista Matematica Complutense
Volume28
DOIs
Publication statusPublished - 1 May 2015

Keywords

  • Extrapolation
  • Isoperimetric inequalities
  • Sobolev inequalities
  • Symmetrization

Fingerprint Dive into the research topics of 'Integral isoperimetric transference and dimensionless Sobolev inequalities'. Together they form a unique fingerprint.

Cite this